Volume 4, 1998Control and partial differential equations
|Page(s)||285 - 300|
|Published online||15 August 2002|
Second order sufficient optimality conditions for a class of elliptic control problems
Departamento de Matemática Aplicada y Ciencias de la Computación, E.T.S.I. Industriales y de Telecomunicación, Universidad de Cantabria, 39071 Santander, Spain
2 Fakultät für Mathematik, Technische Universität Chemnitz-Zwickau, D-09107 Chemnitz, Germany
In this paper we deal with a class of optimal control problems governed by elliptic equations with nonlinear boundary condition. The case of a boundary control is studied. We consider pointwise constraints on the control and certain equality and inequality constraints on the state. Second order sufficient conditions for local optimality of controls are derived.
© EDP Sciences, ESAIM, 1998
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.